# SDR CALA0400463

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 14,791 hours, 5,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL CORRODED IN FORWARD CARGO BIN BETWEEN STA 500 AND 500A.  THE CORRODED SECTION OF Z-CHANNEL WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-00-53.
